Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Gestational diabetes,loss of apetite,nausea,headache and tiredness

i am 24 years old and 30 weeks pregnant with gestational diabetes and for the last 3 days i have had a severe loss of appetite , nausea , headaches, feel tired all the time(i spend most of the day in bed) and am occasionally really dizzy. im just wondering if it is something i should be concerned about and if so if i should go to the er or wait until morning to see my ob
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Smartie
As you have gestational diabetes, your pregnancy comes in a category of high Risk pregnancy. Are you taking Insulin injection or any other oral medication for Diabetes? These all can be the symptoms of hypoglycemia also. DO you have kit to test your Blood sugar level? if your blood sugar level is less than 3.5 microml/l, or more than 8 microml/l, , you must go to ER.
These symptoms could also suggest your gastric upset, or just anxiety. Just relax, have few pronutro, biscuits, or juice, then if you do not feel better in 1 hr , you may go in ER, otherwise you go to see your obstetrician.

Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor